Does levocetirizine make you drowsy?

It is possible levocetirizine will make users drowsy but the exact answer is unclear. Levocetirizine is a type of medication that is sometimes referred to as a third-generation antihistamine. It is derived from cetirizine (brand name Zyrtec), which is a second-generation antihistamine. The third-generation antihistamines are a new type of drug class that is believed to cause less drowsiness than the second-generation antihistamines. However, the exact extent of this difference is unclear. As such, while it is possible that levocetirizine is less sedating than cetirizine, it still may cause drowsiness. Users should exercise caution when taking levocetirizine and should be aware that mental alertness may be decreased. This can impact the ability to drive or operate machinery.

Was this article helpful?
0 out of 0 found this helpful

Comments

0 comments

Article is closed for comments.